Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have now been takin 40mg accutane for 2 months and wanted to give a followup. Things are still going quite well, skin is very clear and a good deal dryer and smoother, and very few new breakouts forming. I have not been this consistently clear in quite a long time! It is a very good feeling, and I only wish I had tried accutane sooner. However, I do have a question.

About a week ago, I noticed that some of my side effects (dry lips, slight nosebleeds, cuticles drying out) have seemed to be fading. So I decided to increase to 50mg a day for a bit and see if I notice any difference. Well, after only a week, the dry lips are returning like before, and I have been getting light "blister" spots, for lack of a better term. They sort of feel like a really small breakout forming, but don't advance beyond that point. I have also felt a little bit of a "sunburn" effect, which is probably a form of taneburn. They are not bad, and are probably only really noticeable by me, but they are still there. They are not really "breakouts", sort of like the light stage before that, if that makes any sense.

I actually had this same thing happen the first week or so when I started using accutane 2 months ago.

I am 130 pounds, by the way, and the brand is acutret.

Anyone else have this type of thing happen before?

Other than that, things are going quite well. I feel fine physically, and have started on 40mg a day again starting today.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×